# SDR CALA2024031900784

- Difficulty date: March 18, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N475UA
- Make and model: Airbus A320-232
- Aircraft serial: 1495
- Aircraft time: 65,591 hours, 28,635 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: D5746037700300
- Condition: Damaged
- Location: Rh Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON OKAY TO CLOSE, FOUND RIGHT WING SLAT NO.3, HAS DAMAGE TO THE I/B TRAILING EDGE. REPAIRED RIGHT WING SLAT NO.3 I/B TRAILING EDGE AS PER REF A320 SRM 57-44-21-300-001 FIG 2 PG8. INSPECTED PER SRM 57-44-21 SEE AMES NON ROUTINE FOR WORK ACCOMPLISHED.
